Had a Blood test done when I had Gairdia. I
After taking Metronidazole for 10 days then waiting a 10 odd days I had another blood test and it came back with
Neutrophils of 2.7 and high lymphocytes of 4.4
Total white cell count is 7.9.
I’m concerned that it’s been a big swing and reverse shift, now I have lower neutrophils and high lymphocytes. Stomach is still sore/sore back and stool is a dark colour.
Why is this, what could it be?
What should I do? Further tests etc?
Simply control the numbers in a few weeks
The most important thing is how you are feeling. If the abdominal discomfort is subsiding and you do not have a fever, it is OK. The blood tests in themselves are not important, and fluctuations are normal. I suggest you repeat them in a few weeks.
Hope this helps. Please let me know if you have further questions.
It is not leukemia
What you describe is normal after an infection, and is not indicative of leukemia. Just repeat the blood tests in a few weeks time. I am confident it is not leukemia.
What could cause my stool to be dark/black for the last couple of days. Have on and off stomach cramps, sore back mainly along the spine and too near shoulders. Sore left arm, but feels like it’s nerves. Plus all of the previous symptoms and blood work?
It sounds perfectly benign
Hi again Troydelaney,
The color of your stools could be caused by the antibiotics and as long as it has only been for a few days, there is no need to worry. The stomach cramps can also be related to the antibiotics, but if they continue, you could be referred for an abdominal ultrasound and/or upper and lower endoscopy.
A sore back is not necessarily a problem, 70% of all people experience it at some point. Considering the soreness in your arm, you should see your own doctor for a neurological exam to determine if you could have spinal root compression.
Guess the old anxiety is playing up again. Will go to my gp in a few weeks to get another check up.
Good to hear
Sounds like a good idea, best of luck and do not hesitate to contact me if you have further questions.